# SDR DALA2019091605329

- Difficulty date: September 16, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 46,760 hours, 24,283 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 16 LH SIDE ON OPEN FASTENER HOLES LOWER IB AND UPPER IB AT DOOR STOP FITTING 7 (CRACK DIRECTIONS ARE: LOWER IB: 1, 3 AND 5 OCLOCK, UPPER IB: 1, 3 AND 5 OCLOCK) AT FWD GALLEY AREA (6 EA). REPLACED AFFECTED INTERCOSTAL FITTING LOC BTW FR 15 TO FR 16 AT LEVEL OF DOOR STOP FITTING #7 LT SIDE AS PER SRM A319 51-72-11 AND DRAWING #D53112307200, SRM 51-42-11.
